Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 28, 2014, 07:40:53 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 647759
  • Total Topics: 49366
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 120
Total: 126

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Reyataz sulfer based?  (Read 1915 times)

0 Members and 1 Guest are viewing this topic.

Offline egello

  • Member
  • Posts: 899
  • cb
Reyataz sulfer based?
« on: February 10, 2007, 03:59:06 PM »
Hi, anyone konw if Reyataz is sulfer based? Because I have been having slight 97-100 degree fever past four days, and doesn't seem to be going away. The fever, body chill and shiver all seem a lot like how my body reacted to Bactrim last month before changing to Mepron.
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline antibody

  • Member
  • Posts: 525
  • "every man thinks his burden is the heaviest"
Re: Reyataz sulfer based?
« Reply #1 on: February 11, 2007, 12:06:30 AM »
atazanavir sulfate. pretty sure that it is very similar to a sulfate salt.
« Last Edit: February 11, 2007, 12:09:06 AM by antibody »
Timbuk      <50/ 794  CD4 10/06 
                 <50/ 1096 CD4 3/07
                 <40/ 1854 CD4 4/09

Started Atripla  7/14/06
Switched to boosted Reyataz Truvada 3/28/07

*Ask me about Medical Marijuana and how it can help you!*

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Re: Reyataz sulfer based?
« Reply #2 on: February 11, 2007, 07:47:33 AM »
Atazanavir is not sulfa based

Egs, you's just started treatment with a low CD4, you's gonna feel rough, your immune system has gone to war with the nasties, maybe including perhaps other bugs it hasn't had time or energy to deal with, and feeling like you have flu is, er, a common thing (cos it's the immne activation that gives you that feeling).  If yor fever gets worse, then call clinic or go see the doc. Meantime, ibuprofen etc, just like for a cold will probably help.

The incidence of Reyataz allergy is very low, and characterised by "swelling of the face, lips, tongue or throat which may cause difficulty in swallowing or breathing, or severe and sudden onset of pinkish, itchy swellings on the skin" (from the prescribing info).

- matt
« Last Edit: February 11, 2007, 07:49:30 AM by newt »
"The object is to be a well patient, not a good patient"

Offline healthiepoz

  • Member
  • Posts: 12
Re: Reyataz sulfer based?
« Reply #3 on: February 16, 2007, 07:25:08 AM »
No it is not sulfer based... I'm highly allergic to sulfa and Reyataz is part of my combination therapy.

Mark

Offline egello

  • Member
  • Posts: 899
  • cb
Re: Reyataz sulfer based?
« Reply #4 on: February 17, 2007, 10:52:58 PM »
thanks y'all
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.